# SDR AUS20031266

- Difficulty date: December 5, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3411 · Pitot/Static System
- Part: Pipe
- Condition: Leaking
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AUXILIARY PITOT SYSTEM PIPE CHAFED AND LEAKING IN AREA LOCATED AT STN 1880 ABOVE SEAT 63DEFG.
